# SDR DALA13023761504

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1518 RBL2 TO RBL43 CABIN FLOORBEAM LWR TEE ANCHOR NUTS AREA FOUND CORROSION.  BULK CARGO -STA1518, RBL2" TO RBL43" CABIN FLOORBEAM LWR CHORD CORROSION REMOVED IAW SRM 51-10-02 AT RBL25", RBL36", RBL43" BLEND OUT DEPTH 0.022" ORG 0.063" WIDTH 0.9" LENGTH 1.3" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101, LIMIT AT OTHER AREA BLEND OUT DEPTH 0.007" ORG 0.063" WIDTH 0.9" LENGTH 1.2" WITHIN ABOVE LIMIT. REPAIRED IAW ER/A 513073-14 FOR RBL25" TO RBL43" AREA.
